# SDR ASAA9540069

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Reflector
- Part number: 3114981
- Condition: Worn
- Location: L-2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L-2 DOOR EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REPLACED REFLECTOR/SOCKET ASSEMBLY AND LIGHT OPERATED NORMALLY.  (M)
